# SDR MASA2014122012799

- Difficulty date: December 20, 2014
- Submitted: December 21, 2014
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,151 hours, 21,741 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING IN FLIGHT.  OPEN
